One year ago I was diagnosed with diabetes. I'm on Lantis. With lots of education, I'm now in control of my disease. Except for one side effect that is driving me crazy! My skin is sticky. My Dr. says it's common, but no one I've met with diabetes has this hideous side effect. I don't know what kind of soap/shampoo to use to keep a waxy kinda film from building up. Been through baby shampoo, dove soap, dish soap and this does help. Excercising is a nightmare because when I heat up and start to sweat, my pores are blocked in alot of places so I don't sweat everywhere and it's so hard to cool down. I dread warm weather because my internal temp goes into "hell" mode and I get sick. My Dr. said that losing weight and getting my diabetes controled would solve the problem (high sugar apparently makes sticky blood, sweat and tears!), but despite a ten pound weight loss (10 more to go) and only slightly elevated BS (100-140), the stickiness is only a little better. So okay, I'll lose the next 10 lbs. and stick to my management program, but how do I deal with this problem now? I feel miserable. If anyone reading this can relate (I hope not because you suffer this cause it *****), please respond. Thanks alot.
Hi. I read your post because I was looking for answers to the same problem. I've had this for a few years now, and also find that, aside from being sticky, the skin in the crease of my chin and the sides of my nose tends to also have a foul smell to it. I also overheat, and experience night sweats but have a hard time sweating and cooling off at any other time. I didn't think anyone else experienced this. Did you get any feedback from anyone on this? Doctors or natural medicine people? Or any other people who experience this and have any suggestions on what might help? Thank you for any information you can share.
I real your posts. I too have had these exact same symptoms! It started under the warmer parts of my body under my arm pits and under my belly roll! Now it has spread to my entire body! Whenever i try to wash my hands the skin sticks to eachother with a very tacky sensation until they become dry!. I have noticed that just after i wash the tacky skin is reddish in color and then the color goes away after it has dried for a couple of hours! Washing with soaps don't help at all. Even the souls of my feet are becoming tacky and sticky when I shower! i am really getting scared because everytime I shower it seems to worsen! I can't seem to get clean! has anyone had similer symptoms and had any luck treating it! I read a poPlease help I'm desperate
Im having the same terrible problem. I dont have diabetesv though and I have had blood work done recently. When I try to wash my face with soap or anything it always leaves a residue and my skin just feels sticky when wet until it completely dries. I can no longer where moisturisers because they simply just sit on top of my skin looking greasy and feeling sticky. It ***** alot there has to be someone who knows how to cure this, but until then I'll be praying for a miracle.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.